Dr says fluid behind eardrum, didn't give antibiotics. Can't take decongestants cause of PVCs. Been feeling dizzy, from fluid? Do I need antibiotic?

Not really. as this is mostly viral or due to obstructed Eustachian tube (s), however it is purely judgemental, and one of the most controversial topics in medicine: whether to give antibiotics for fluid build up behind the eardrums. It won't cause dizziness though, that would be the inner ear not the middle. At any rate revisit your doctor or have a second opinion, meanwhile, saline nasal washes would help,
So sorry! You have serous otitis media. It causes diminished hearing and dizziness. It feels terrible. I sympathize. It isn't due to infection and antibiotics won't shorten the course which can last for weeks to months. There is nothing to do but wait it out. Honestly, decongestants don't really help either so with pregnancy and PVCs, you're better without them.